MathSciNet Relay Station
MathSciNet bibliographic data
MR523146 60F05 (60J15)
Èppelʹ, M. S. A local limit theorem for the first passage time. (Russian) Sibirsk. Mat. Zh. 20 (1979), no. 1, 181–191, 207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement